# SDR DALA2014122906782

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 49,032 hours, 6,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SHOWS SLIDE ARMED.  CYCLED ARMING LEVER.  INDICATION CAME BACK TO NORMAL. INDICATION FOLLOWS ARMING/DISARMING LEVER POSITION.
